CAMBRIA COUNTY, Pa. (WTAJ) — A second person has died of a carfentanil overdose, according to Cambria County Coroner, Jeff Lees.
Carfentanil is a drug that is 10,000 times more potent than morphine and 20-100 times more potent than fentanyl.
Carfentanyl can be absorbed through the skin, inhaled, or injected. Signs of an overdose from the potent opioid is near impossible to notice. Skin color might start to fade blue-ish and pinpoint pupils are common with an overdose.
The coroner issues a warning January 10 after discovering that a Jackson Township man died last month from the same drug.
We want to make the public aware. I feel as the coroner, as an elected official, the need to make the public aware of this dangerous drug being here in Cambria County. There has been overdose fatalities in some of our surrounding counties over the last couple of years and it’s here now and Cambria.Cambria County Coroner, Jeff Lees